# SDR CALA0700381

- Difficulty date: July 29, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,978 hours, 32,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546567
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT STA 1006 FROM S25R TO 26L.  THE CORRODED SECTION OF FRAME WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-07, FIGURE 201, REPAIR 1.
